# SDR AALA202001249004

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 17,680 hours, 6,885 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS INDICATED CHECK DOOR PRESSURE 3R. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
